Benylin Cold & Flu Day & Night Max Strength Capsules 16 Capsules
Benylin Cold & Flu Day & Night Max Strength Capsules 16 Capsules

Benylin Cold & Flu Day & Night Max Strength 16 Capsules

£4.99
Tax included
Quantity

  • FREE standard UK delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery FREE standard UK delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery
  • Benylin Cold & Flu Day & Night Max Strength Capsules provide 24 hour relief
  • Treats fever, headache, aches & pains, sore throat, blocked nose
  • Avoid given capsules to children under 12 years of age
  • Wrafton Laboratories Limited manufactures these capsules

Description: Benylin Cold & Flu Day & Night Max Strength Capsules deal with cold and flu symptoms including fever, headaches, aches & pains, sore throat and blocked nose. Daytime capsule with phenylephrine, caffeine and paracetamol helps to relieve cold & flu symptoms including fatigue and drowsiness. The night time capsule helps to relieve cold & flu symptoms for you to get a good night’s sleep. Day capsules can also relieve tiredness and drowsiness due to various symptoms of condition.

Usage Directions:

  • Consume capsule by swallowing it with plain glass of water
  • Take capsule without altering its state by chewing
  • 2 red/yellow day capsules every 4 to 6 hours during the daytime, as required
  • 2 dark blue/light blue night capsules at bedtime
  • Leave at least 4 hours gap between two doses
  • Avoid intake of more than 8 capsules in 24 hours

Side Effects and Precautions:

  • Hardly any side effects with this medicine is seen when consumed properly as prescribed
  • Do not exceed stated dose to stay away from overdose
  • Avoid taking medicine containing Paracetamol with these capsules

Ingredients:

  • Each day capsule contains: Paracetamol 500mg, Caffeine 25mg and Phenylephrine Hydrochloride 6.1mg
  • Each night capsule contains: Paracetamol 500mg and Phenylephrine Hydrochloride 6.1mg

Each Pack Contains: 16 X Benylin Cold & Flu Day & Night Max Strength Capsules

Storage:

  • Store the capsules carefully in cool and dry place below 25°C temperature
  • Do not store the capsules near moisture prone area or near reach of direct sunlight

 

Benylin
3394285

Reviews

Write your review

Benylin Cold & Flu Day & Night Max Strength 16 Capsules

  • Benylin Cold & Flu Day & Night Max Strength Capsules provide 24 hour relief
  • Treats fever, headache, aches & pains, sore throat, blocked nose
  • Avoid given capsules to children under 12 years of age
  • Wrafton Laboratories Limited manufactures these capsules

Write your review